English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Two-dimensional rational solitons and their blowup via the Moutard transformation

MPS-Authors
/persons/resource/persons236299

Taimanov,  Iskander A.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Taimanov, I. A., & Tsarev, S. P. (2008). Two-dimensional rational solitons and their blowup via the Moutard transformation. Theoretical and Mathematical Physics, 157(2), 1525-1541.


Cite as: http://hdl.handle.net/21.11116/0000-0004-29BC-B
Abstract
There is no abstract available